Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The linear complex of conics


Author: Earl E. Libman
Journal: Trans. Amer. Math. Soc. 27 (1925), 265-269
MSC: Primary 14H10
DOI: https://doi.org/10.1090/S0002-9947-1925-1501310-5
MathSciNet review: 1501310
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H10

Retrieve articles in all journals with MSC: 14H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501310-5
Article copyright: © Copyright 1925 American Mathematical Society